# SDR VTZA97024

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Radius Rod
- Part number: 1847F
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 6357 - IAD-AVP - DURING APPROACH, ABORTED LANDING DUE TO LEFT MAIN LANDING GEAR DOWNLOCK INTERMITTENT INDICATION.  CREW EXPERIENCED A FLICKERING OFF AND ON INDICATION TWICE WITH APPROXIMATELY A 10 SECOND DELAY.  FLIGHT CREW RECYCLED LANDING GEAR AND GOT A SOLID DOWN AND LOCK INDICATION.  AIRCRAFT COMPLETED ITS LANDING.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THAT THE LEFT RADIUS HAD AN INTERNAL PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE RADIUS ROD, PERFORMED GEAR SWING AND LEAK CHECK AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
